# SDR YENA20130824184

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 21,567 hours, 13,358 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 389075012
- Part serial: 355
- Condition: Warning Message
- Location: Parking Brake
- Part time: 19,327 hours, 11,786 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED MESSAGE ILLUMINATED.  QRH COMPLETED STAYED ILLUMINATED. DECLARED EMERGENCY AND BRACED FOR LANDING.  PERFORMED FIM TASK 32-41-00-810-852-A.  R & R DUAL EMERGENCY PARK BRAKE VALVE IAW AMM 32-44-01.  ALL OPS AND LEAK CHECKED OK.
